# SDR ASAA2025072160015

- Difficulty date: July 21, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,164 hours, 20,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A861554
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT STRUCTURE L/H ANGLE 148A8615 BETWEEN STA 1088 AND STA 1104 HAS CORROSION. GROUNDED - YES. REMOVED CORROISON, FOUND TO BE OUT OF LIMITS, REMVOED AND REPLACED L/H ANGLE IAW B737-800 SRM 51-40-02-0G-0W= 1.25 O= .063 R= .043 L= 4" D= .020.
